arrow
Volume 6, Number 2
Previous Issue Next Issue

Yingxing Wang & Guan-Quan Zhang

J. Comp. Math., 6 (1988), pp. 97-110.

Preview Full PDF 1872 21136 Abstract

Lei-Heng Wang

J. Comp. Math., 6 (1988), pp. 111-120.

Preview Full PDF 1893 20645 Abstract

P. K. Subramanian

J. Comp. Math., 6 (1988), pp. 121-130.

Preview Full PDF 1957 20979 Abstract

Ji-Guang Sun

J. Comp. Math., 6 (1988), pp. 131-141.

Preview Full PDF 1897 21649 Abstract

Wen-Zhuang Gui

J. Comp. Math., 6 (1988), pp. 142-155.

Preview Full PDF 1836 20927 Abstract

You-Qian Huang & Guo-Qiang Han

J. Comp. Math., 6 (1988), pp. 156-163.

Preview Full PDF 1787 21024 Abstract

Chun-Wang Li & Meng-Zhao Qin

J. Comp. Math., 6 (1988), pp. 164-174.

Preview Full PDF 2027 21865 Abstract

Lan-Chieh Huang & Jian-Xiong Shen

J. Comp. Math., 6 (1988), pp. 175-192.

Preview Full PDF 1979 20960 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard